# SDR REXA2021071300496

- Difficulty date: July 10, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N341PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15341
- Aircraft time: 15,180 hours, 11,239 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: AV67021186004
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT. STAB RH AFT DRAG ANGLE CRACKED.   REPAIRED VERTICAL STAB RH AFT DRAG ANGLE IAW SRM 55-31-00-201-001-A01.
